# SDR SB04132

- Difficulty date: September 26, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PVD - FLT491 - DURING TAKEOFF FROM PVD, THE ATTITUDE FLAG CAME INTO VIEW.  BOTH THE FMC AND PMC WERE INOPERATIVE AND ON MEL AT THE TIME.  FLIGHT RETURNED TO FIELD AT PVD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REALIGNED BOTH IRU'S. SYSTEMS CHECK OK.
